RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1952, Volume 7, Issue 1(47), Pages 118–137 (Mi umn8283)  

This article is cited in 9 scientific papers (total in 10 papers)

Geodesic flows on manifolds of constant negative curvature

I. M. Gel'fand, S. V. Fomin


Full text: PDF file (2338 kB)

Bibliographic databases:


Citation: I. M. Gel'fand, S. V. Fomin, “Geodesic flows on manifolds of constant negative curvature”, Uspekhi Mat. Nauk, 7:1(47) (1952), 118–137

Citation in format AMSBIB
\Bibitem{GelFom52}
\by I.~M.~Gel'fand, S.~V.~Fomin
\paper Geodesic flows on manifolds of constant negative curvature
\jour Uspekhi Mat. Nauk
\yr 1952
\vol 7
\issue 1(47)
\pages 118--137
\mathnet{http://mi.mathnet.ru/umn8283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=52701}
\zmath{https://zbmath.org/?q=an:0048.09203}


Linking options:
  • http://mi.mathnet.ru/eng/umn8283
  • http://mi.mathnet.ru/eng/umn/v7/i1/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kirillov, “Dynamical systems, factors and representations of groups”, Russian Math. Surveys, 22:5 (1967), 63–75  mathnet  crossref  mathscinet  zmath
    2. A. N. Andrianov, “Zeta-functions of simple algebras with non-abelian characters”, Russian Math. Surveys, 23:4 (1968), 1–65  mathnet  crossref  mathscinet  zmath
    3. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    4. P. S. Aleksandrov, I. M. Gel'fand, A. N. Kolmogorov, E. V. Maikov, V. P. Maslov, O. A. Oleinik, Ya. G. Sinai, O. G. Smolyanov, V. M. Tikhomirov, “In memory of Sergei Vasil'evich Fomin”, Russian Math. Surveys, 31:4 (1976), 105–220  mathnet  crossref  mathscinet  zmath
    5. Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Russian Math. Surveys, 36:4 (1981), 1–59  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. N. Starkov, “Ergodic decomposition of flows on homogeneous spaces of finite volume”, Math. USSR-Sb., 68:2 (1991), 483–502  mathnet  crossref  mathscinet  zmath  isi
    7. V. V. Ryzhikov, “Intertwinings of tensor products, and the stochastic centralizer of dynamical systems”, Sb. Math., 188:2 (1997), 237–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. A. N. Starkov, “New progress in the theory of homogeneous flows”, Russian Math. Surveys, 52:4 (1997), 721–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
    10. H. R. Poghosyan, H. M. Babujian, G. K. Savvidi, “Artin billiard: Exponential decay of correlation functions”, Theoret. and Math. Phys., 197 (2018), 1592–1610  mathnet  crossref  elib
  • Успехи математических наук
    Number of views:
    This page:831
    Full text:447
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018